# SDR FRISBY03003

- Difficulty date: March 27, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: ISMEV
- Make and model: Doug DC-9-82
- Aircraft serial: 49669
- Aircraft time: 27,778 hours, 29,789 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Hyd System
- Component: Ptu
- Component part number: 41003106
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT NR IG81 I-SMEV (MSN 49669) HAD FLIGHT INTERRUPTION, DIVERTED AFTER HYD SYST MALFUNCTION.  LANDING GEAR WAS RETRACTED, NLG REMAINED EXTENDED WITH (RED) LIGHT (ON), LT AND RT HYD SYST PRESS WAS (0) PSI, AND (L/R HYD PRESS) ADV ON EOAP.  ABNORMAL PROCEDURE WAS CARRIED OUT, SOON AS TRANSFER PUMP WAS SWITCHED (OFF), HYD PRESSURE CAME BACK AND NLG RETRACTED.  LT HYD OIL QUANTITY WAS 3 QUARTS,WITH (AMBER) LIGHT (ON).  ANALYSIS INDICATED LOSS OF PRESS IN BOTH HYD SYS WAS DUE TO FAILURE OF PTU, P/N 4100310-6, S/N 627, SO PTU WAS REMOVED FOR REPAIR. INSP REVEALED DRAIN PORT HSG., P/N 4102202-1 WAS CRACKED COMPLETELY AROUND CIRCUMFERENCE.  PTU WAS SUBJECT OF PREVIOUS SB AND AD AND INCIDENT RPT 016/03.
